Opuscula Mathematica
Opuscula Math. 33, no. 1 (), 163-173
http://dx.doi.org/10.7494/OpMath.2013.33.1.163
Opuscula Mathematica

Some efficient seventh-order derivative-free families in root-finding


Abstract. The interest in efficient root-finding iterations is nowadays growing and influenced by the widespread use of high-speed computers. On the other hand, the calculation of derivatives is often hard, when the problems are formulated in terms of nonlinear equations and as a result, the importance of derivative-free methods emerges. For these reasons, some efficient three-step families of iterations for solving nonlinear equations are suggested, where the analytical proofs show their seventh-order error equations consuming only four function evaluations per iteration. We employ hard numerical test problems to illustrate the accuracy of the new methods from the families.
Keywords: numerical analysis, derivative-free families, order, iterative methods.
Mathematics Subject Classification: 65H05.
Cite this article as:
Fazlollah Soleymani, Some efficient seventh-order derivative-free families in root-finding, Opuscula Math. 33, no. 1 (2013), 163-173, http://dx.doi.org/10.7494/OpMath.2013.33.1.163
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.